# SDR SIMA20120525004

- Difficulty date: May 25, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 20,143 hours, 17,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTIONS, FOUND THE RIGHT FORWARD FUSELAGE EXTERNAL EMERGENCY LIGHT INOPERATIVE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY LIGHT LAMP IAW AMM 33-50-10-000-801-A AND 33-50-10-400-801-A.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
